for Christians & Messianic Jews
Non-denominational
Home

Forum index page

"For God so loved the world that He gave His only begotten Son, that whoever believes in Him should not perish but have everlasting life." John 3:16

Pro Rege (For the King)

         

Log in | Register
Forgot your password?





   

'My headache's about to explode': U.S. girls just dropping dead (Health)

posted by bibleprobe(R) Homepage, Mass., 10.20.2011

'My headache's about to explode': U.S. girls just dropping dead
Unearthed documents reveal new deaths from 'mandated' shot

Posted: October 19, 2011
8:07 pm Eastern

By Joe Kovacs
© 2011 WND

Michele Bachmann, Rick Perry spar over mandated shots in a GOP presidential debate

Gardasil, the controversial drug that took the early Republican presidential debates by storm, is back in the news as newly unearthed documents reveal 26 additional deaths associated with the shot designed to help prevent young women from getting a sexually transmitted disease that can lead to cervical cancer.

The public-interest group Judicial Watch has obtained the documents through the Freedom of Information Act from the Food and Drug Administration detailing reports of harmful reactions to the vaccination for human papillomavirus, also known as HPV.

"The adverse-reaction reports detail 26 new deaths reported between Sept. 1, 2010, and Sept. 15, 2011, as well as incidents of seizures, paralysis, blindness, pancreatitis, speech problems, short-term memory loss and Guillain-Barré Syndrome," Judicial Watch said.

What's really going on with all these shots? Read 'SCARY MEDICINE: Exposing the dark side of vaccines'

According to the documents, adverse Gardasil events reported to the FDA include:

•The information was received from the patient's mother ... concerning her healthy 14-year-old daughter who in August 2007, January 2008, and June 2008, was vaccinated with a first, second and third dose of Gardasil ... It was reported that the patient experienced several symptoms including numbness and tingling in her fingers and toes, fatigue, a really hard time falling asleep, urinary tract infections, ovarian cyst, moody, trouble getting out of bed and seizures. The patient had had upwards of 150 seizures following her third shot in June 2008. During her seizures she stopped breathing for periods of 30 to 40 seconds. The patient was diagnosed with Neurocardiogenic syndrome and seizures. It was reported that the patient died due to ovarian cyst. The reporter felt that the patient's symptoms were related to vaccination with Gardasil.

Finish reading this at: World net Daily

 


Complete thread:

                                                                              
                                                      
for Christians & Messianic Jews | Admin contact                   
13882 Postings in 4298 Threads, 163 registered users
[ Home ] [ Rules ] [ Gospel ] [ World News ] [ Israel News ] [ Online Bible ] [ Gays ] [ Abortion ] [ Masons ]

[ Jesus ][ Islam ][ Miracles ][ Near Death ][ Creationism ][ Bible Codes ] New Age ][ Israel ]

 [
Christian Music ] [ Israel Video News ] [ [ Funny clips ] [ Games ]
 

other interesting sites:

(Apocalypse Board) (Answers in Genesis) (Spirit Daily) (Mallett Blog) (Parable of Lazarus) (23 min video in Hell) (Amil Imani) (1 hr Video on Hell) (Israel Travel Guide)  (TraditionalValues.org) (FakeMessiah.com) (Israelitybites) [Jesus paid for our debt] [26 End times signs]
 

Above hits since 19 April 2011
(red dots show where visitors are from)